# SDR USAA010960

- Difficulty date: July 27, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 37,040 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL CHORD CRACKED IN TWO PLACES .25 INCH EACH, BS 178, WL 184 AND 195 AT LBL 5.7.  DOUBLER INSTALLED PER EO 5300V155.  (M)
